# SDR USAA2012120300015

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 39,026 hours, 21,759 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653126
- Part serial: 00143H8215
- Condition: Cracked
- Location: Cockpit
- Part time: 11,578 hours, 7,184 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE F/O'S SLIDING WINDOW HAS A 20 INCH CRACK ON INNER PANE.  MAINTENANCE REMOVED AND REPLACED THE F/O'S SLIDING WINDOW PER J/C 2L21256001.
